Search Results

1 - 1 of 1 items :

  • "uniquely Hamiltonian graphs" x
Clear All
On Uniquely Hamiltonian Claw-Free and Triangle-Free Graphs

References [1] S. Abbasi and A. Jamshed, A degree constraint for uniquely Hamiltonian graphs, Graphs Combin. 22 (2006) 433-442. doi:10.1007/s00373-006-0666-z [2] H. Bielak, Chromatic properties of Hamiltonian graphs, Discrete Math. 307 (2007) 1245-1254. doi:10.1016/j.disc.2005.11.061 [3] J.A. Bondy and B. Jackson, Vertices of small degree in uniquely Hamiltonian graphs, J. Combin. Theory (B) 74 (1998) 265-275. doi:10.1006/jctb.1998.1845 [4] R.C. Entringer and H. Swart, Spanning cycles of nearly

Open access